On a ▫$p(\cdot)$▫-biharmonic problem with no-flux boundary condition
Boureanu, Maria-Magdalena (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (692,01 KB)
MD5: 58EFC624860F931E169EAC1C5CB0A23A

The study of fourth order partial differential equations has flourished in the last years, however, a ▫$p(\cdot)$▫-biharmonic problem with no-flux boundary condition has never been considered before, not even for constant ▫$p$▫. This is an important step further, since surfaces that are impermeable to some contaminants are appearing quite often in nature, hence the significance of such boundary condition. By relying on several variational arguments, we obtain the existence and the multiplicity of weak solutions to our problem. We point out that, although we use a mountain pass type theorem in order to establish the multiplicity result, we do not impose an Ambrosetti-Rabinowitz type condition, nor a symmetry condition, on our nonlinearity ▫$f$▫.

Keywords:variable exponent, new variable exponent subspace, ▫$p(\cdot)$▫-biharmonic operator, nonlinear elliptic problem, weak solutions, existence, multiplicity
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Number of pages:str. 2505-2515
Numbering:Vol. 72, iss. 9
ISSN on article:0898-1221
DOI:http://dx.doi.org/10.1016/j.camwa.2016.09.017 This link opens in a new window
COBISS.SI-ID:17789785 This link opens in a new window
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Computers & mathematics with applications
Shortened title:Comput. math. appl.
Publisher:Pergamon Press
COBISS.SI-ID:15336965 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:


Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
There are no comments!